Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Stomach pain, vomiting sensation, diarrhoea, high fever. Stool, urine test done. Taken Sterptoquin, Ciprofloxacin. Treatment?

Hi, I m 42 years old/ femail. I got a pain in abdomin followed by the urge to vomit - but I didn t vomit- then diarrhea came- then by night I got chills then high fever. I was diagnosed by a doctor in Egypt, took medication (sterptoquin- nifuroxazide 200mg- protozole )& antibiotic (cipro floxacin 500), for a 7days, in the middle pain was localized at upper right abdomin, ultrasonic didn t show any ubnormality except a mild urinarry bladder thickening which suggests inflammation.... I got better but not 100% normal.. Then after stopping my medication, 5 days later, I got another pain and diarrhea repeated!!! Stool & urin analyses are normal except 10-12 pus in stool! What shall I do? Doctors in egypt just want me to repeat antibiotic. Any lab investigations required ? Or any guide lines? Shall I take same medicine again???? Why? Also is (flagil) important in my case? Another note: I started to have a mild bearable pain in both kidnies- doctor said we can wait & watch. Thanks Sahar
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Sahar and thanks for the query
You have pus cells in your stool which indicates that infection still persist that's why you are getting symptoms back. Your doctor is right, you needs more antibiotic for getting rid from it. But which one so that you wont get it again?
In my opinion you must go for stool and urine culture examination as you are getting pain in kidney also. Start your antibiotic according to the culture report so that you get the antibiotic which is effective on that bacteria.
Take high fiber diet and keep yourself hydrated.
Take paracetamol in case of fever.
Hope this will help you.
Best Wishes
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor